# SDR AWXA200500810

- Difficulty date: July 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 21,529 hours, 8,385 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. DURING TAKEOFF RECEIVED ELAC 1 FAULT.  ABORTED TAKEOFF AT 30 KNOTS AND RESET ELAC 1 PUSH BUTTON PER MAINTENANCE CONTROL.  AIRCRAFT CONTINUED WITHOUT FURTHER INCIDENT.
